PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 40 | 1 | 111-137
Tytuł artykułu

Squared Hopf algebras and reconstruction theorems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Given an abelian 𝑉-linear rigid monoidal category 𝑉, where 𝑉 is a perfect field, we define squared coalgebras as objects of cocompleted 𝑉 ⨂ 𝑉 (Deligne's tensor product of categories) equipped with the appropriate notion of comultiplication. Based on this, (squared) bialgebras and Hopf algebras are defined without use of braiding. If 𝑉 is the category of 𝑉-vector spaces, squared (co)algebras coincide with conventional ones. If 𝑉 is braided, a braided Hopf algebra can be obtained from a squared one. Reconstruction theorems give equivalence of squared co- (bi-, Hopf) algebras in 𝑉 and corresponding fibre functors to 𝑉 (which is not the case with the usual definitions). Finally, squared quasitriangular Hopf coalgebra is a solution to the problem of defining quantum groups in braided categories.
Słowa kluczowe
Rocznik
Tom
40
Numer
1
Strony
111-137
Opis fizyczny
Daty
wydano
1997
Twórcy
  • Mathematical Methods of Systems Analysis, Department of Applied Mathematics, Kiev Polytechnic Institute, 37 prosp. Peremogy, 252056 Kiev, Ukraine
Bibliografia
  • [1] P. Deligne, phCatégories tannakiennes, in: The Grothendieck Festschrift, Vol. II, Progress in Math. 87, Boston, Basel, Berlin: Birkhäuser, 1991, 111-195.
  • [2] V. G. Drinfeld, phQuantum groups, Proceedings of the ICM, AMS, Providence, R.I. 1 (1987), 798-820.
  • [3] A. Grothendieck and J. L. Verdier, phPréfaisceuax, in: Théorie des topos et cohomologie étale des schémas (SGA 4), Lect. Notes Math. 269, Berlin, Heidelberg, New York: Springer-Verlag, 1972, 1-217.
  • [4] L. Hlavaty, phQuantized braided groups, J. Math. Phys. 35 (1994), no. 5, 2560-2569.
  • [5] S. MacLane, phCategories for the Working Mathematician, Springer-Verlag, 1971.
  • [6] B. Pareigis, phReconstruction of hidden symmetries, preprint 1994.
  • [7] N. Saavedra Rivano, phCatégories Tannakiennes, Lect. Notes Math. 265, Berlin, Heidelberg, New York: Springer-Verlag, 1972.
  • [8] P. Schauenburg, phTannaka duality for Arbitrary Hopf Algebras, Algebra-Berichte 66, München: R. Fisher, 1992.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv40z1p111bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.